Estimates for solutions to one class of nonlinear nonautonomous systems with time-varying concentrated and distributed delays

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a class of nonlinear systems of nonautonomous differential equations with time-varying concentrated and distributed delays than can be unbounded. Using a Lyapunov - Krasovskii functional, some estimates of solutions are established. The obtained estimates allow us to conclude whether the solutions are stable. In the case of exponential and asymptotic stability, stabilization rates of the solutions at infinity are pointed out.

Original languageEnglish
Article number62
Pages (from-to)1689-1697
Number of pages9
JournalСибирские электронные математические известия
Volume18
Issue number2
DOIs
Publication statusPublished - 2021

Keywords

  • time-varying delay systems
  • variable coefficients
  • estimates for solutions
  • stability
  • Lyapunov-Krasovskii functional
  • Stability
  • Variable coefficients
  • Time-varying delay systems
  • Lyapunov - krasovskii functional
  • Estimates for solutions

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27.29 Ordinary differential equations

Fingerprint

Dive into the research topics of 'Estimates for solutions to one class of nonlinear nonautonomous systems with time-varying concentrated and distributed delays'. Together they form a unique fingerprint.

Cite this